# SDR USAABB00118

- Difficulty date: December 13, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 233T321022
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY LIGHT SWITCH ON OVERHEAD PANEL WORKS INTERMITTENTLY.  MAINTENANCE REPLACED THE PANEL.  (M)
